# SDR AALA20140702003

- Difficulty date: July 2, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N9616G
- Make and model: Doug DC-9-83
- Aircraft serial: 53563
- Aircraft time: 49,224 hours, 23,497 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Gasket
- Part number: 4914105501
- Condition: Damaged
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT HIGH LIGHT ILLUMINATED ON CLIMB OUT.  EMER DECLARED FLIGHT RETURNED & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED RT COLD DIVERTER CHECK VLV FLANGE GASKET.  SYS GND CHECKED NORMAL OPERATION CLOSED.
